MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DRAPE,LAPAROTOMY,T-SHEET,ST,12/CS

Medline Industries, LP MEDLINE; DRAPE,LAPAROTOMY,T-SHEET,ST,12/CS
Catalog Number DYNJP3003
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "there was about a 1.5 inch cut in the laparotomy t-drape item #dynjp3003.".
 
Additional Manufacturer Narrative
The customer reported about a 1.5 inch cut in the laparotomy t-drape, and the issue did not occur during use.A sample and photo were returned by the customer; the photo shows the device with a tear on the drape, and the sample was not in its original packaging and had an approximately one inch cut in the drape that went through multiple layers.A review of the contract manufacturer records, manufacturing process, and retained samples found no abnormalities or defects in their production, and analysis of complaint data determined there is no trend.Based on the results of the investigation, the complaint issue was confirmed and the product failed to meet specifications; the root cause of the cut could not be determined, and no further actions are being taken at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DRAPE,LAPAROTOMY,T-SHEET,ST,12/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
aaron ginsburg
three lakes drive
northfield, IL 60093--275
MDR Report Key50772886
Report Number1417592-2026-40486
Device Sequence Number10528975
Product Code PUI
UDI-Device Identifier10080196723140
UDI-Public10080196723140
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJP3003
Device Lot Number85825072352
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/30/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown